# SDR YENA201707070565

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 45,052 hours, 15,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CORROSION SEAT TRACK -Y1292 AT FRAME 66.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53472190.
